# SDR SWAA2012070905599

- Difficulty date: July 1, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N372SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26599
- Aircraft time: 61,862 hours, 51,947 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door Frame
- Part number: 6523464
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER FRAME CRACKED AFT LOWER CORNER.  REMOVED AND REPLACED R1 DOOR PER AMM.
